Question For BLF Or Anyone On Beclomethasone Steroid Inhaler Cause A Weak knee Cap

Don't Get Me Wrong Love Me Beclomethasone Steroid Inhaler :P

But As I Seem To Getting A Very Painful Knee Cap Am Concerned My Steroid Inhaler Is Doing That .....

Downing A Few Pain Killers Might Be The Answer But As I Have Never Had Such Problems What Else Might It Be Doing

Not To Be A Drama Queen But Like A Want Me Head To Fall Of Next .... As I Have A Inverted Slipped Disc .... I Know How Pain Full Bone Stuff Can Be

Last Thing I Need Is More Mobility Problems

americanacupuncture.com/kil...

6 Replies

oldestnewest
  • I take clenil steroid and still have other issues. Get your G.P to check you over and ease your mind.

  • Hi

    Steroids reduce inflammation - I have just come off them after 20 months and I ache all over - they helped my breathing but also masked the aches and pains of getting older but they can also cause muscle weakness. I would go and see your GP as zoo56 suggests.

    marie

  • Maybe a visit to your GP will help

  • Hi Thanks For All Great Answers .... Will Have To Sort Something

    Cheers :)

  • Hi

    The levels of steroids in inhalers are not going to cause problems with the joints. In the web link "daz" has referred to it mentions how steroids affect the joints - but these are oral steroids such as prednisalone - not steroid inhalers. Lots of discussion on other blogs about the side effects of steroids.

    Thanks

    Mark

  • Hi Thanks @Mark

    Was Worried Didn't Want My Head To Fall Off Will Have Look On Blogs

    Cheers All The Best :)

You may also like...